Open Access
2012 Symmetries, Conservation Laws, and Wave Equation on the Milne Metric
Ahmad M. Ahmad, Ashfaque H. Bokhari, F. D. Zaman
J. Appl. Math. 2012(SI14): 1-7 (2012). DOI: 10.1155/2012/153817


Noether symmetries provide conservation laws that are admitted by Lagrangians representing physical systems. For partial differential equation possessing Lagrangians these symmetries are obtained by the invariance of the corresponding action integral. In this paper we provide a systematic procedure for determining Noether symmetries and conserved vectors for a Lagrangian constructed from a Lorentzian metric of interest in mathematical physics. For completeness, we give Lie point symmetries and conservation laws admitted by the wave equation on this Lorentzian metric.


Download Citation

Ahmad M. Ahmad. Ashfaque H. Bokhari. F. D. Zaman. "Symmetries, Conservation Laws, and Wave Equation on the Milne Metric." J. Appl. Math. 2012 (SI14) 1 - 7, 2012.


Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1267.35018
MathSciNet: MR3005223
Digital Object Identifier: 10.1155/2012/153817

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI14 • 2012
Back to Top